MathSciNet Relay Station
MathSciNet bibliographic data
MR742413 (87c:57026a) 57S15 (20J06 55N91)
Duflot, J. Localization of equivariant cohomology rings. Trans. Amer. Math. Soc. 284 (1984), no. 1, 91–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement